# SDR 99ZZZX2401

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 3340 · Exterior Lighting
- Part: Ballast
- Part number: 61482
- Condition: Failed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VISUAL INSPECTION OF UPPER LOBE, NOTED THAT BALLAST ABOVE AFT ENTRY DOOR BURNED.  STA 1183 BETWEEN S1 AND S2R.
